# SDR CA130507002

- Difficulty date: May 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 40,048 hours
- Engine: Rroyce DART5342
- System (JASC): 2613 · Overheat Detection
- Part: Probe
- Part number: 173235173236
- Condition: Unknown
- Location: Temperature
- Component: Heater, Janitrol
- Component part number: H52C98M
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN)  OVERHEAT AND FIRE WARNING LIGHTS WOULD NOT COME ON WITH HEAT TEST OF JANITROL HEATER SYS.  FOUND THERE ARE 2 TYPES OF THERMOSTATS THAT CAN BE USED.  1 HAS A CASE GROUND AND ONE HAS NOT.
